# SDR HALA2009072400324

- Difficulty date: July 24, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 17,732 hours, 15,986 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 889313
- Part serial: 5823
- Condition: Malfunctioned
- Location: N2 Speed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG L SYS FAIL ALERT WHILE AIRBORNE.  BITE CK EEC-1.  FOUND MSG 771202.  ACCOMP FIM 77-12 TASK 802.  REMOVED AND REPLACED N2 SPEED SENSOR CH B, RAN ENGINE NR 1 ON GROUND. OPS CK OK.
